Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Blisters on the feet, toes and hips - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   hey
User :   i have 2 problems
Doctor :   ok
Doctor :   please proceed
User :   firstly my feet i like have blisters they keep coming and going and wont go away and when i walk it feels like my feet are burning between the floor they also seize up my toes and hips they are very painful
Doctor :   ok
Doctor :   your age?
User :   18
Doctor :   ok
Doctor :   it can occur due to cramps
Doctor :   are u from the tropical part
Doctor :   ?
User :   im from england
Doctor :   or it can occur due to nutrition deficiency
User :   mmm ok
User :   more importantly
User :   i wanted to ask u
User :   secondly i have a greenish horrible discharge i have lots of medicines STI tests have been clear and urine samples clear but the medicine is still not working it is still there
Doctor :   ok
User :   its painful when i have sex
Doctor :   greenish discharge all the time?
User :   yes
Doctor :   when did it start
User :   few months ago
User :   i had all STI tests and that
User :   all clear
User :   but they are saying nothing to me

Doctor :   any smell

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor